# SDR J4YR201602101333

- Difficulty date: February 10, 2016
- Submitted: February 10, 2016
- Operation: General aviation
- Filed by: Jefferson City Aviation Inc, repair station J4YR693J
- Aircraft: N4262
- Make and model: Piper PA-28-181
- Aircraft serial: 2843647
- Aircraft time: 2,012 hours
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 79584009
- Condition: Cracked
- Location: A/C Compressor
- Part time: 2,012 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, THE TECH NOTICED A LARGE CRACK ON THE AIR-CONDITIONER COMPRESSOR LOWER BRACKET ASSEMBLY, PN 79584-009.  THE CRACK WAS LOCATED AROUND THE FORWARD 2 MOUNTING HOLES WHERE THE BRACKET BOLTS TO THE ENGINE CASE.  BRACKET WAS CORRECTLY INSTALLED AND NO OTHER DAMAGE WAS FOUND.
